Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 14, Issue 4

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • Requires Authentication Unlicensed
    Licensed
    Limit theorems for sizes of trees in the unlabelled graph of a random mapping
    August 1, 2004
    Yu. L. Pavlov
    Page range: 329-342
  • August 1, 2004
    I. A. Cheplyukova
    Page range: 343-352
  • August 1, 2004
    L. Ya. Savelyev, S. V. Balakin
    Page range: 353-372
  • Requires Authentication Unlicensed
    Licensed
    Polynomial transformations of GEO-rings of prime characteristic
    August 1, 2004
    O. A. Kozlitin
    Page range: 373-384
  • Requires Authentication Unlicensed
    Licensed
    On optimal exact coverings of a graph in the class of weakly dense bases
    August 1, 2004
    Z. S. Lozhkina
    Page range: 385-407
  • Requires Authentication Unlicensed
    Licensed
    On a generalisation of the method of boundary functionals
    August 1, 2004
    T. V. Andreeva
    Page range: 409-430
  • Requires Authentication Unlicensed
    Licensed
    On characteristic polynomials of periodic graphs
    August 1, 2004
    V. A. Kolmykov
    Page range: 431-437

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/14/4/html
Scroll to top button